# SDR AALA20030943

- Difficulty date: August 29, 2003
- Submitted: October 31, 2003
- Operation: Air carrier
- Aircraft: N643AA
- Make and model: Boeing 757223
- Aircraft serial: 24601
- Engine: Rroyce RB211535E4
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor Wheel
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AIRCRAFT VIBRATION FELT AND LOUD THUMP WAS HEARD AT 20,000 ON CLIMB-OUT.  RIGHT ENGINE VIBRATED INTO THE AMBER RANGE.  RETARDED THROTTLE BACK INTO NORMAL RANGE ATTEMPTS TO ADVANCE THE THROTTLE CAUSED VIBRATION TO RETURN INITIAL THUMP WITH SLIGHT CONTROL MOVEMENT.  SLIGHT BURNED SMELL.  ALL OTHER INDICATIONS NORMAL.  DAMAGE FOUND TO ENGINE C1 DISK, NOSE COWLING AND THRUST REVERSERS.  REMOVED AND REPLACED THR NR 2 ENGINE.  SYSTEM GROUND OPERATIONS AND LEAK CHECKED CONDUCTED NORMAL FOR OPERATION.  (M)
